# SDR UIEA2018011100057

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,670 hours, 9,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T313812
- Part serial: NSN
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD DUCT CRACKED( REMOVED AND REPLACED L/H WHEEL WELL FWD DUCT IAW AMM 36-11-01 OPS CHECK NORMAL )
